# SDR ASAA0280483

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Part number: 993654879
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD STIFFENER CRACKED AT FS 207-256, LBL 44-54.  REPAIRED STIFFENER WITH FIBERGLASS OVERLAY PER MM 25-00-00, PARA 3E, PG 801.  (M)
